Alert archive / Nevada / Flash Flood Warnings in 2014

Flash Flood Warning 192, NWS Las Vegas, NV

September 27, 2014Clark County, Lincoln County, Nevada; Mohave County, Arizona

NWS Las Vegas, NV issued this flash flood warning at Sep 27, 2014, 4:59 AM PDT for Clark County, Lincoln County, Nevada; Mohave County, Arizona. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 27, 2014, 4:59 AM PDT (11:59 UTC)
Expired
Sep 27, 2014, 8:00 AM PDT
In force
3 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

Counties Mohave County, AZ, Clark County, NV, Lincoln County, NV

The radar

The Las Vegas radar (KESX), 113 km from the middle of the area, began a volume at 11:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 27, 6:00 AM PDTFLASH FLOODBunkerville, NVSR170 CLOSED AT BUNKERVILLE IN BOTH DIRECTIONS DUE TO FLOODING.
Sep 27, 6:20 AM PDTFLASH FLOOD3 W Bunkerville, NVSR168...169...170 CLOSED DUE TO OVERNIGHT RAINS. INTERSTATE 15 CLOSED AT MILE MARKERS 114 SOUTHBOUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 61 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 12.0 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2014-09-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 333 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2014-09-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
333 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
2808 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

189 
WGUS55 KVEF 271159
FFWVEF
AZC015-NVC003-017-271500-
/O.NEW.KVEF.FF.W.0192.140927T1159Z-140927T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
459 AM PDT SAT SEP 27 2014

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EXTREME NORTH CENTRAL MOHAVE COUNTY IN NORTHWEST ARIZONA...
  SOUTHEASTERN LINCOLN COUNTY IN SOUTH CENTRAL NEVADA...
  NORTHEASTERN CLARK COUNTY IN SOUTHERN NEVADA...

* UNTIL 800 AM PDT/800 AM MST/

* AT 448 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  FLASH FLOODING FROM THUNDERSTORMS OVER  FAR NORTHEAST CLARK        
  COUNTY. THE STORMS PRODUCING FLASH FLOODING WERE MOVING NORTH AT   
  40 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  OVERTON...MESQUITE AND BUNKERVILLE.

THIS INCLUDES INTERSTATE 15 IN NEVADA BETWEEN MILE MARKERS 99 AND
120.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!

REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.

&&

LAT...LON 3630 11448 3706 11444 3704 11405 3630 11406

$$

JS
2 follow-up statements
775 
WGUS75 KVEF 271332
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
632 AM PDT SAT SEP 27 2014

AZC015-NVC003-017-271500-
/O.CON.KVEF.FF.W.0192.000000T0000Z-140927T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-CLARK NV-LINCOLN NV-
632 AM PDT SAT SEP 27 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM PDT/800 AM
MST/ FOR SOUTHEASTERN LINCOLN...NORTHEASTERN CLARK AND EXTREME NORTH
CENTRAL MOHAVE COUNTIES...

AT 620 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS PRODUCING HEAVY RAIN FROM NEAR OVERTON BEACH 
UP TO MESQUITE. STORMS WERE PRODUCING ONE HALF TO 3 QUARTERS OF INCH 
RAIN AMOUNTS IN AN HOUR WITH LOCALLY HIGHER AMOUNTS UP TO ONE AND 
QUARTER INCH WITH THE STRONGEST CELLS. STORMS WERE MOVING NORTHEAST  
AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
BUNKERVILLE...MESQUITE...HIGHWAY 170.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!

REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM PDT
SATURDAY MORNING/1100 AM MST SATURDAY MORNING/ FOR NORTHWEST ARIZONA
AND SOUTHERN NEVADA.

&&

LAT...LON 3630 11448 3706 11444 3704 11405 3630 11406

$$

JS
522 
WGUS75 KVEF 271457
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
757 AM PDT SAT SEP 27 2014

AZC015-NVC003-017-271500-
/O.EXP.KVEF.FF.W.0192.000000T0000Z-140927T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-CLARK NV-LINCOLN NV-
757 AM PDT SAT SEP 27 2014

...THE FLASH FLOOD WARNING WILL EXPIRE AT 800 AM PDT/800 AM MST/ FOR
SOUTHEASTERN LINCOLN...NORTHEASTERN CLARK AND EXTREME NORTH CENTRAL
MOHAVE COUNTIES...

THE WARNING WILL BE ALLOWED TO EXPIRE AT 800 AM. HOWEVER...RUNOFF 
FROM HEAVY RAIN EARLIER THIS MORNING COULD CONTINUE TO CREATE 
LOCALIZED FLOODING ISSUES WITHIN THE WARNED AREA. ANYONE PLANNING TO 
TRAVEL ON STATE ROUTES 170 NEAR BUNKERVILLE AND STATE ROUTE 169 NEAR 
OVERTON SHOULD USE CAUTION AND WATCH FOR STANDING WATER ON ROADWAYS.

LAT...LON 3630 11448 3706 11444 3704 11405 3630 11406

$$

JS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Sep 27, 3:28 AM PDT, 1 hour 31 minutes earlier.

Area forecast discussion, Sep 27, 3:28 AM PDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
328 AM PDT SAT SEP 27 2014

.SYNOPSIS...AN APPROACHING PACIFIC STORM WILL CONTINUE TO PRODUCE
GUSTY SOUTHERLY WINDS TODAY. THIS SYSTEM WILL BRING SHOWERS AND
THUNDERSTORMS TO PORTIONS OF THE AREA THIS WEEKEND WITH THE BEST
CHANCE OF SIGNIFICANT RAIN AND SOME STRONG STORMS OVER EASTERN
LINCOLN...EASTERN CLARK...AND MOHAVE COUNTIES EARLY TODAY BEFORE
MOVING EAST. MUCH COOLER TEMPERATURES CAN BE EXPECTED THIS WEEKEND
AND INTO EARLY NEXT WEEK.
&&

.DISCUSSION...
THE PACIFIC STORM SYSTEM CONTINUES TO DEEPEN ACROSS CENTRAL
CALIFORNIA THIS MORNING. MOISTURE CONTINUES TO INCREASE...AND
COMBINED WITH LARGE SCALE FORCING...WE CONTINUE TO SEE SHOWERS AND
THUNDERSTORMS DEVELOP AND MOVE FROM SOUTH TO NORTH ACROSS
MOHAVE...EASTERN CLARK...EASTERN LINCOLN...AND ISOLATED PORTIONS OF
FAR EASTERN SAN BERNARDINO EARLY THIS MORNING. TRAINING OF STORMS
WILL INCREASE THE THREAT OF FLASH FLOODING. ADDITIONALLY...STRONG
WINDS ALOFT COULD MIX DOWN TO THE SURFACE WITH THE STRONGER
STORMS...POTENTIALLY PRODUCING LOCALIZED DAMAGING WINDS. HAIL WILL
BE ANOTHER THREAT...WITH THE STRONGEST STORMS.

WITH THE GREATEST SHEAR APPROACHING THE AREA NOW...A FEW STORMS
COULD HAVE ROTATION...PARTICULARLY ACROSS MOHAVE COUNTY. GIVEN THE
FAVORABLE SET UP FOR SOME SEVERE STORMS ACROSS EASTERN
LINCOLN...EASTERN CLARK...AND MOHAVE COUNTIES...SEVERE THUNDERSTORM
WATCH NUMBER 507 WAS COORDINATED AND ISSUED BY THE STORM PREDICTION
CENTER AND IS VALID UNTIL 11 AM PDT/MST. DRY AIR WILL WORK IN FROM
THE WEST...PUSHING CONVECTION OUT OF CLARK...SAN BERNARDINO...AND
LINCOLN COUNTIES A LITTLE LATER THIS MORNING. WILL LOOK TO MAKE SOME
UPDATES TO BOTH THE FLASH FLOOD AND SEVERE THUNDERSTORM WATCHES AT
THAT TIME.

THE MOISTURE BAND IS ON TRACK TO PUSH INTO EASTERN MOHAVE COUNTY
DURING THE AFTERNOON TODAY AND EAST OF THE AREA THIS EVENING. THIS
IS COINCIDENT WITH THE LOW CONTINUING TO DEEPEN AND MOVE INTO
CENTRAL NEVADA...PUSHING THAT DRY AIR EASTWARD. ISOLATED TO
SCATTERED INSTABILITY SHOWERS WILL DEVELOP MAINLY NORTH AND WEST OF
LAS VEGAS THIS AFTERNOON THROUGH SUNDAY EVENING. COULD STILL SEE
SOME SMALL HAIL FROM THESE INSTABILITY SHOWERS WITH THE COLD TEMPS
ALOFT. ALSO...ABOUT AN INCH OR SLIGHTLY BETTER OF SNOW ACROSS THE
HIGHEST PEAKS OF THE SIERRA WILL STILL BE POSSIBLE THROUGH SUNDAY.
THE UPPER LOW WILL MOVE INTO UTAH SUNDAY NIGHT WITH ALL
PRECIPITATION ENDING FROM WEST TO EAST.

NORTHWEST FLOW WILL THEN SET UP OVER THE AREA MONDAY THROUGH
FRIDAY...WITH MAINLY DRY CONDITIONS EXPECTED. A MOISTURE STARVED
SHORTWAVE IS FORECAST TO MOVE THROUGH THE GREAT BASIN WEDNESDAY.
MODELS STILL DIFFER ON THE OVERALL DEPTH OF THE TROUGH...WHICH
IMPACTS THE WIND AND TEMPERATURE FORECAST FOR BOTH WEDNESDAY AND
THURSDAY. WILL NOT MAKE ANY CHANGES TO THE CURRENT FORECAST.

BELOW NORMAL TEMPERATURES FOR THIS TIME OF YEAR WILL CONTINUE INTO
THE WORK WEEK...BUT WE SHOULD SEE A SLIGHT WARMING TREND. TEMPS NEAR
OR SLIGHTLY ABOVE NORMAL ARE EXPECTED BY WEDNESDAY...THEN PERHAPS A
SLIGHT COOL DOWN THURSDAY AND FRIDAY WITH THE TROUGH PASSAGE.
&&

.AVIATION...FOR MCCARRAN...SOUTH/SOUTHWEST WINDS THIS MORNING 10-15
KTS...THEN PICKING UP AGAIN LATE MORNING AND THROUGH THE AFTERNOON
WITH GUSTS AROUND 25-30 KTS POSSIBLE. THUNDERSTORMS WILL BE
SCATTERED TO NUMEROUS ACROSS THE MORMON MESA AND PEACH SPRINGS
CORRIDORS TODAY.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SOUTH/SOUTHWEST WINDS GENERALLY 10-15 KTS WITH GUSTS
AROUND 25-30 KTS TODAY. KBIH WILL SEE STEADY NORTH WINDS THROUGH THE
TAF PERIOD AND SOME SHOWERS AROUND THE AREA THIS AFTERNOON AND
EVENING. SCATTERED TO NUMEROUS THUNDERSTORMS IN EASTERN
LINCOLN...EASTERN CLARK...AND MOHAVE COUNTIES THIS MORNING WILL
SHIFT INTO MOHAVE COUNTY BY LATE THIS MORNING.
&&

.SPOTTER INFORMATION STATEMENT...
THERE IS POTENTIAL FOR SOME STRONG THUNDERSTORMS ACROSS THE EASTERN
PORTION OF THE FORECAST AREA NOW THROUGH SATURDAY AFTERNOON.
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS
ACCORDING TO STANDARD OPERATING PROCEDURES. SPOTTER ACTIVATION IS
NOT EXPECTED SUNDAY THROUGH FRIDAY.
&&

DISCUSSION/AVIATION...PADDOCK

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER

In the hours before

Local storm report, Sep 26, 11:56 PM PDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1156 PM PDT FRI SEP 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 PM     FLASH FLOOD      3 WNW CALIFORNIA WASH ( 36.50N 114.76W
09/26/2014                   CLARK              NV   PUBLIC

            PUBLIC TWEETS A PICTURE OF FLOWING WATER OVER THE ROADWAY
            AT I-15 EXIT 75 AND VALLEY OF FIRE HIGHWAY.

&&

JPULLIN
Local storm report, Sep 27, 12:18 AM PDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1218 AM PDT SAT SEP 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 AM     HEAVY RAIN       3 ENE KINGMAN           35.22N 113.98W
09/27/2014  M0.25 INCH       MOHAVE             AZ   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS 0.25 INCH OF RAINFALL FELL IN 15
            MINUTES AT HEATHER AND AIRWAY AVE IN KINGMAN, AZ.

&&

JPULLIN
Local storm report, Sep 27, 12:44 AM PDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1244 AM PDT SAT SEP 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 AM     FLASH FLOOD      3 N KINGMAN AIRPORT     35.30N 113.93W
09/27/2014                   MOHAVE             AZ   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS SEVERAL INCHES OF FLOWING WATER
            ACROSS RT 66 WITH DEBRIS IN THE ROADWAY.

&&

JPULLIN
Local storm report, Sep 27, 1:16 AM PDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
116 AM PDT SAT SEP 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     FLASH FLOOD      5 WSW NORTH LAS VEGAS   36.23N 115.23W
09/26/2014                   CLARK              NV   BROADCAST MEDIA

            BROADCAST MEDIA REPORTS SEVERAL DRIVERS STRANDED IN
            FLOODWATERS AT N RANCHO DR AND W ALEXANDER RD. WATER WAS
            REPORTED TO BE AS DEEP AS 1-2 FEET IN SPOTS.

&&

JPULLIN
Local storm report, Sep 27, 2:20 AM PDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
220 AM PDT SAT SEP 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0104 AM     FLASH FLOOD      3 NNW HUALAPAI MOUNTAIN 35.14N 113.92W
09/27/2014                   MOHAVE             AZ   FIRE DEPT/RESCUE

            PINION PINE FIRE DISTRICT REPORTS THAT DW RANCH RD IS
            CLOSED DUE TO FLOODING BETWEEN MILE MARKER 3 AND 4.5.

&&

JPULLIN
Local storm report, Sep 27, 3:17 AM PDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
317 AM PDT SAT SEP 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     HEAVY RAIN       4 W KINGMAN             35.21N 114.10W
09/27/2014  M0.75 INCH       MOHAVE             AZ   MESONET

            MOHAVE COUNTY FLOOD CONTROL GAUGE AT COYOTE PASS RECORDED
            0.75 INCH OF RAINFALL IN 20 MINUTES.

&&

JPULLIN

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 5:22 PM PDTFlash Flood WarningVEFClark3 hr
Sep 26, 5:32 PM PDTFlash Flood WarningVEFClark3 hr
Sep 26, 6:12 PM PDTAreal Flood AdvisoryVEFClark93 min
Sep 26, 6:43 PM PDTFlash Flood WarningVEFClark2 hr
Sep 26, 7:31 PM PDTAreal Flood WarningVEFClark20 hr
Sep 26, 8:15 PM PDTFlash Flood WarningVEFLincoln3 hr
Sep 26, 9:16 PM PDTSevere Thunderstorm WarningVEFClark, Lincoln29 min
Sep 26, 10:16 PM PDTFlash Flood WarningVEFClark, Lincoln3 hr
Sep 26, 11:21 PM PDTFlash Flood WarningVEFLincoln3 hr
Sep 27, 3:27 PM PDTAreal Flood AdvisoryVEFClark6 hr
Sep 26, 7:13 PM PDTFlash Flood WarningVEFMohave3 hr
Sep 26, 9:56 PM PDTFlash Flood WarningVEFMohave2 hr
Sep 26, 11:22 PM PDTFlash Flood WarningVEFMohave3 hr
Sep 27, 1:37 AM PDTFlash Flood WarningVEFMohave3 hr
Sep 27, 5:25 AM PDTFlash Flood WarningVEFMohave3 hr
Sep 27, 6:48 AM PDTAreal Flood AdvisoryVEFMohave3 hr
Sep 27, 7:03 AM PDTSevere Thunderstorm WarningVEFMohave42 min
Sep 27, 7:18 AM PDTSevere Thunderstorm WarningVEFMohave27 min
Sep 27, 7:35 AM PDTAreal Flood AdvisoryVEFMohave4 hr
Sep 27, 7:59 AM PDTSevere Thunderstorm WarningVEFMohave19 min
Sep 27, 8:10 AM PDTFlash Flood WarningVEFMohave2 hr
Sep 27, 8:16 AM PDTFlash Flood WarningVEFMohave3 hr
Sep 27, 8:40 AM PDTFlash Flood WarningVEFMohave4 hr
Sep 27, 8:56 AM PDTAreal Flood AdvisoryVEFMohave4 hr
Sep 27, 9:11 AM PDTAreal Flood WarningVEFMohave18 hr
Sep 27, 9:41 AM PDTAreal Flood AdvisoryVEFMohave4 hr
Sep 27, 3:39 PM PDTAreal Flood AdvisoryVEFMohave6 hr

Nearby

Flash Flood Warnings in Nevada, 2014Flash Flood Warnings in Arizona, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.